# SDR AU971442

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Serviceable
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CAPS FOUND TO BE SERVICEABLE FOLLOWING EAA-QA INVESTIGATION.
